Alert archive / Illinois / River Flood Warnings in 2011

River Flood Warning 41, NWS Lincoln, IL

June 21, 2011Cass County, Mason County, Illinois

NWS Lincoln, IL issued this river flood warning at Jun 21, 2011, 9:46 AM CDT for Cass County, Mason County, Illinois. It took effect at Jun 22, 2011, 1:00 AM CDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Jun 21, 2011, 9:46 AM CDT (14:46 UTC)
In effect from
Jun 22, 2011, 1:00 AM CDT
Expired
Jun 23, 2011, 9:41 AM CDT
In force
33 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Cass County, IL, Mason County, IL

The radar

The Lincoln radar (KILX), 64 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sangamon River near Chandlerville (CDLI2).

Action stage
454 ft
Minor stage
456.6 ft
Moderate stage
459 ft
Major stage
462 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

302 
WGUS43 KILX 211446
FLWILX

FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
946 AM CDT TUE JUN 21 2011

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES.

.SYNOPSIS...
MINOR FLOODING WILL DEVELOP ALONG THE WEST END OF THE SANGAMON 
RIVER OVERNIGHT...IN RESPONSE TO HEAVY RAIN WHICH OCCURRED OVER 
PARTS OF THE BASIN LAST WEEKEND. 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC017-125-220446-
/O.NEW.KILX.FL.W.0041.110622T0600Z-110624T1200Z/
/CDLI2.1.ER.110622T0600Z.110622T1800Z.110624T0600Z.UU/
946 AM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SANGAMON RIVER NEAR CHANDLERVILLE.
* FROM LATE TONIGHT TO FRIDAY MORNING.
* AT  900 AM TUESDAY THE STAGE WAS 455.7 FEET. 
* FLOOD STAGE IS 456.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE AFTER MIDNIGHT...AND CREST
  NEAR 456.9 FEET TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY FRIDAY MORNING.

&&

                  FLD   OBSERVED         FORECAST 7 AM
LOCATION          STG   STG  DAY TIME    WED    THU    FRI

SANGAMON RIVER
 CHANDLERVILLE    457  455.7 TUE 9 AM   456.8  456.9  456.5

$$
GEELHART
4 follow-up statements
953 
WGUS83 KILX 220302
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1002 PM CDT TUE JUN 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC017-125-221702-
/O.CON.KILX.FL.W.0041.110622T0600Z-110624T1200Z/
/CDLI2.1.ER.110622T0600Z.110622T1800Z.110624T0600Z.UU/
1002 PM CDT TUE JUN 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER NEAR CHANDLERVILLE. 
* UNTIL FRIDAY MORNING.
* AT  900 PM TUESDAY THE STAGE WAS 456.2 FEET. 
* FLOOD STAGE IS 456.6 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND 
  CONTINUE TO RISE TO NEAR 456.9 FEET BY TOMORROW AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

SANGAMON RIVER
 CHANDLERVILLE     457  456.2 TUE 9 PM   456.8  456.9  456.5



$$
749 
WGUS83 KILX 221430
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
930 AM CDT WED JUN 22 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC017-125-230430-
/O.EXT.KILX.FL.W.0041.000000T0000Z-110624T0000Z/
/CDLI2.1.ER.110622T1800Z.110623T0000Z.110623T1800Z.UU/
930 AM CDT WED JUN 22 2011

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER NEAR CHANDLERVILLE. 
* UNTIL THURSDAY EVENING.
* AT  900 AM WEDNESDAY THE STAGE WAS 456.6 FEET. 
* FLOOD STAGE IS 456.6 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 456.7 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TOMORROW AFTERNOON.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

SANGAMON RIVER
 CHANDLERVILLE     457  456.6 WED 9 AM   456.7  456.3  455.7



$$
289 
WGUS83 KILX 230052
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
752 PM CDT WED JUN 22 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC017-125-231452-
/O.CON.KILX.FL.W.0041.000000T0000Z-110624T0000Z/
/CDLI2.1.ER.110622T1545Z.110622T2330Z.110623T1800Z.UU/
752 PM CDT WED JUN 22 2011

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER NEAR CHANDLERVILLE. 
* UNTIL THURSDAY EVENING.
* AT 700 PM WEDNESDAY THE STAGE WAS 456.7 FEET. 
* FLOOD STAGE IS 456.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS NEAR ITS CREST THIS EVENING AND SHOULD BEGIN A SLOW
  FALL THURSDAY. 

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

SANGAMON RIVER
 CHANDLERVILLE     457  456.7 WED 7 PM   456.7  456.3  455.7



$$
SMITH
930 
WGUS83 KILX 231441
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
941 AM CDT THU JUN 23 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON 
  COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC017-125-231511-
/O.CAN.KILX.FL.W.0041.000000T0000Z-110624T0000Z/
/CDLI2.1.ER.110622T1545Z.110623T0200Z.110623T0830Z.UU/
941 AM CDT THU JUN 23 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SANGAMON RIVER NEAR CHANDLERVILLE.
* AT  900 AM THURSDAY THE STAGE WAS 456.5 FEET. 
* FLOOD STAGE IS 456.6 FEET.
* FELL BELOW FLOOD STAGE AT  330 AM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 455.8 FEET BY 
  TOMORROW MORNING.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

SANGAMON RIVER
 CHANDLERVILLE     457  456.5 THU 9 AM   455.8  455.1  454.0



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 21, 6:28 AM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jun 21, 6:28 AM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
628 AM CDT TUE JUN 21 2011

.DISCUSSION...
ISSUED 237 AM CDT TUE JUN 21 2011

MAIN CONCERN CONTINUES TO BE SEVERE THREAT THIS AFTERNOON AND
EVENING...AS SLOW-MOVING COLD FRONT PUSHES EASTWARD TOWARD THE
MISSISSIPPI RIVER.

SHORT TERM...TODAY THROUGH THURSDAY

AS WAS SUGGESTED BY THE 00Z NAM AND 12Z LOCAL WRF...SQUALL LINE
ACROSS THE PLAINS HAS DIMINISHED AS IT PUSHED EASTWARD TOWARD
ILLINOIS EARLY THIS MORNING. AIRMASS FROM EAST TEXAS NORTHWARD
INTO ILLINOIS IS UNFAVORABLE FOR SURFACE-BASED CONVECTION...AS
EVIDENCED BY 00Z UPPER AIR SOUNDINGS SHOWING STRONG MID-LEVEL
CAPPING. THIS CAP IS EXPECTED TO ERODE TODAY...AS COLDER AIR ALOFT
ASSOCIATED WITH UNSEASONABLY DEEP UPPER LOW OVER NEBRASKA FILTERS
EASTWARD. MID-LEVEL COOLING...COMBINED WITH SURFACE HEATING...WILL
RESULT IN SBCAPE VALUES IN THE 1500 TO 2500J/KG RANGE BY
AFTERNOON. MODEST 0-6KM BULK SHEAR VALUES OF 30 TO 35KT WILL
SUPPORT ORGANIZED CONVECTION AHEAD OF THE ADVANCING COLD FRONT AS
THE CAP STEADILY WEAKENS LATER IN THE DAY. LARGE HAIL AND DAMAGING
WIND GUSTS WILL BE THE PRIMARY THREATS FROM THE STORMS THIS
AFTERNOON AND EVENING...ALTHOUGH WITH PRECIPITABLE WATER VALUES
REACHING THE 1.50 TO 2 INCH RANGE...LOCALLY HEAVY RAINFALL CANNOT
BE RULED OUT EITHER. TIMING OF CONVECTIVE ONSET IS A BIT
TRICKY...BUT MAY OCCUR AS EARLY AS MIDDAY ALONG OUTFLOW BOUNDARY
PRODUCED BY OVERNIGHT PLAINS STORMS. BEST CHANCES FOR STRONG TO
SEVERE STORMS WILL BE FOCUSED BETWEEN 2 PM AND 10 PM DURING TIME
OF PEAK INSTABILITY/SHEAR. WILL CARRY LIKELY POPS ACROSS THE BOARD
TODAY...AND ACROSS THE EASTERN HALF OF THE AREA THIS EVENING.
STORMS WILL WEAKEN AND SHIFT EASTWARD INTO THE OHIO RIVER VALLEY
OVERNIGHT...SO WILL END CHANCES ALONG AND WEST OF I-55 AFTER
MIDNIGHT.

AS UPPER LOW MEANDERS ACROSS IOWA...SURFACE COLD FRONT WILL
FINALLY PUSH ACROSS CENTRAL ILLINOIS ON WEDNESDAY. MODELS CONTINUE
TO SUGGEST MAIN INSTABILITY/MOISTURE AXIS WILL DEVELOP FURTHER
SOUTH AND EAST ACROSS THE OHIO RIVER VALLEY...HOWEVER WILL HOLD
ONTO LOW POPS FOR THUNDER ACROSS THE FAR E/SE CWA IN CASE A FEW
STORMS CAN GET GOING DURING THE MORNING BEFORE THE FRONT EXITS THE
REGION. BY AFTERNOON...COLD POOL ASSOCIATED WITH UPPER LOW WILL
CREATE STEEP MID-LEVEL LAPSE RATES AND SCATTERED SHOWERS/ISOLATED
THUNDER ACROSS THE AREA. HAVE HIT POPS HARDEST ACROSS THE
NORTH...TAPERING DOWN TO JUST LOW CHANCE ACROSS THE SOUTHEAST.

MOSTLY CLOUDY AND COOL CONDITIONS WILL PREVAIL ON THURSDAY...AS
LOW MAKES ONLY SLOW PROGRESS EASTWARD ACROSS WISCONSIN. CYCLONIC
FLOW AND STEEP LAPSE RATES WILL AGAIN LEAD TO SCATTERED
SHOWERS...PARTICULARLY ACROSS THE NORTH. AFTERNOON HIGH
TEMPERATURES WILL BE SEVERAL DEGREES BELOW NORMAL FOR THIS TIME OF
YEAR...WITH READINGS REMAINING IN THE LOWER TO MIDDLE 70S. SOME
LOCATIONS ALONG/NORTH OF I-74 MAY EVEN STAY IN THE UPPER 60S.

LONG TERM...FRIDAY THROUGH MONDAY

UPPER LOW WILL CONTINUE TO BE THE DRIVING FORCE BEHIND THE WEATHER
ACROSS CENTRAL ILLINOIS THROUGH AT LEAST FRIDAY. MODELS ARE
HINTING AT A FEW LINGERING SHOWERS ACROSS THE FAR NORTH...BUT
THINK CHANCES ARE LOW ENOUGH TO OMIT FROM THE FORECAST AT THIS
TIME. INSTEAD...WILL GO WITH PARTLY SUNNY AND COOL CONDITIONS WITH
HIGHS ONCE AGAIN IN THE 70S. MODEL DIFFERENCES BEGIN TO ARISE OVER
THE WEEKEND...AND PARTICULARLY NEXT WEEK. 00Z GFS CONTINUES TO
MAINTAIN UPPER LOW OVER THE GREAT LAKES/SOUTHERN CANADA THROUGH
THE WEEKEND...KEEPING CENTRAL ILLINOIS UNDER THE INFLUENCE OF
NORTHWESTERLY UPPER FLOW AND SURFACE RIDGING. MEANWHILE...12Z
ECMWF IS EJECTING THE LOW FASTER...THUS RESULTING IN A MORE ZONAL
FLOW PATTERN FEATURING A WEAK IMPULSE AND POSSIBLE CONVECTION
SATURDAY NIGHT/SUNDAY. GIVEN STRENGTH OF UPPER LOW AND THE FACT
THAT ITS CUT OFF FROM THE PREVAILING FLOW...THINK GFS SOLUTION IS
MORE REASONABLE. HAVE THEREFORE MAINTAINED A DRY FORECAST THROUGH
THE WEEKEND...WITH TEMPS GRADUALLY MODERATING BACK INTO THE 80S BY
MONDAY.

BARNES
&&

.AVIATION...
ISSUED 628 AM CDT TUE JUN 21 2011

VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES NEXT 24HRS...EXCEPT
DURING THUNDERSTORMS. SKIES ARE MOSTLY CLEAR NOW WITH JUST SOME
SCATTERED CU AND LOTS OF CIRRUS. HOWEVER...STILL EXPECTING STORMS
TO DEVELOP AHEAD OF AN APPROACHING COLD FRONT THIS AFTERNOON.
DIFFICULT TO PINPOINT WHEN AND WHERE...BUT 19-21Z FROM WEST TO
EAST SEEMS BEST AND WILL START AS VCTS...THEN WILL HAVE TEMPO
GROUP FOR 3HRS DURING LATE AFTERNOON/EARLY EVENING. LATER FORECAST
CAN BETTER REFINE THE TIME PERIOD AND LOCATIONS AS THINGS BECOME
MORE CLEAR LATER THIS MORNING. CONVECTION SHOULD DIMINISH AROUND
SUNSET AND ALSO MOVE EAST OUT OF THE AREA. AS UPPER LEVEL SYSTEM
MOVES EAST AND TO THE NORTH OF THE CWA BELIEVE LOWER CLOUDS WILL
ADVECT INTO THE TAF SITES DURING THE OVERNIGHT HOURS. SOUTHERLY
WINDS WILL PREVAIL THROUGH THE PERIOD WITH SPEEDS INCREASING AND
BECOMING GUSTY THIS MORNING AFTER THE INVERSION BREAKS. SPEEDS
WILL THEN DECREASE AGAIN AFTER SUNSET.

AUTEN
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 21, 7:10 AM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
710 AM CDT TUE JUN 21 2011

ILZ027>031-036>038-040>057-061>063-066>068-071>073-221215-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
710 AM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY...AHEAD OF AN
APPROACHING COLD FRONT FROM THE WEST. THERE IS A SLIGHT RISK THAT
THESE STORMS WILL BE SEVERE...WITH DAMAGING WINDS AND HAIL THE
PRIMARY THREAT. ISOLATED TORNADOES WILL ALSO BE POSSIBLE DURING
THE EARLY STAGES OF THE STORMS DEVELOPMENT. THE STORMS SHOULD
DIMINISH DURING THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN
IN FLOOD THIS WEEK. AREAS UPSTREAM OF PEORIA MAY SEE MINOR
FLOODING DEVELOP BY THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND INTO
TONIGHT.

AUTEN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 9:25 AM CDTAreal Flood WarningILXScott11 hr
Jun 21, 4:14 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence, Richland61 min
Jun 21, 4:29 PM CDTSevere Thunderstorm WarningILXClay, Crawford, Jasper, Richland61 min
Jun 21, 4:37 PM CDTSevere Thunderstorm WarningILXClay, Cumberland, Effingham, Jasper, Shelby53 min
Jun 21, 4:56 PM CDTSpecial Weather StatementILXClark64 min
Jun 21, 5:28 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper, Lawrence, Richland and 1 more62 min
Jun 21, 5:29 PM CDTSevere Thunderstorm WarningILXPeoria38 min
Jun 21, 5:38 PM CDTSevere Thunderstorm WarningILXClark, Coles, Douglas, Edgar, Moultrie, Shelby67 min
Jun 21, 5:51 PM CDTFlash Flood WarningILXFulton, Peoria5 hr
Jun 21, 6:03 PM CDTSevere Thunderstorm WarningILXChristian, Douglas, Logan, Macon, Moultrie, Piatt and 1 more47 min
Jun 21, 6:10 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion65 min
Jun 21, 6:15 PM CDTSevere Thunderstorm WarningILXTazewell, Woodford60 min
Jun 21, 6:19 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Piatt56 min
Jun 21, 6:30 PM CDTSevere Thunderstorm WarningILXMarshall30 min
Jun 21, 6:38 PM CDTAreal Flood AdvisoryILXTazewell, Woodford5 hr
Jun 21, 6:59 PM CDTSevere Thunderstorm WarningILXWoodford40 min

Nearby

River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.